# SDR AALA20141003015

- Difficulty date: October 3, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 83,306 hours, 38,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fitting
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAILED WITH RT PACK ON PLACARD.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  SECURED LOOSE FITTING ON LT RAM AIR SENSE LINE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
